# SDR A6WA200340031

- Difficulty date: March 4, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Engine: Ge CF34*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG DEPLOYED IN FLIGHT AUTOMATICALLY WHEN GEN 1 WAS MANUALLY SHUT OFF WITH GEN 2 OFF LINE STOWED ADG.  SQUIB FIRED.  REPLACEMENT NOT AVAILABLE.  AUTO DEPLOY FUNCTION PLACED ON MEL.
